Volume 19, No 4, 2012

V. E. Alekseev, D. B. Mokeev 
König graphs with respect to 3-paths
P. 3–14

V. A. Vasil’ev 
On existence of walras equilibrium in a multi-regional economic model
P. 15–34

V. G. Vizing
Multicoloring of incidentors of weighted undirected multigraph
P. 35–47

V. A. Voblyi 
A formula for the number of labeled connected graphs
P. 48–59

K. V. Vorob’ev 
Perfect multiple coverings of hypercube
P. 60–65

D. S. Malyshev 
Polynomial solvability of the independent set problem for one class of graphs with small diameter
P. 66–72

S. A. Malyugin
Affine nonsystematic codes
P. 73–85

S. S. Marchenkov
On solutions to systems of automata-type functional equations
P. 86–98

 © Sobolev Institute of Mathematics, 2015